ON PERFECT POWERS IN LINEAR RECURRENCE SEQUENCES OF INTEGERS

Bugeaud, Yann ✉; Kaneko, Hajime

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: KYUSHU JOURNAL OF MATHEMATICS 1340-6116 1883-2032 73 (2) pp. 221-227 2019
  • SJR Scopus - Mathematics (miscellaneous): Q3
Azonosítók
Szakterületek:
    We prove that there are only finitely many perfect powers in any linear recurrence sequence of integers of order at least two and whose characteristic polynomial is irreducible and has a dominant root.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-05-10 20:59